PDA

View Full Version : Skin Rash



DrinkofWtr
11-23-2009, 11:12 AM
I am going to the Dr. today because I have a skin rash on various parts of my body. I am at a loss as to what it is: allergy, eczema, psorassis, staph? It gets red, scaly, bumpy and it itches like the Devil sometimes.

abbasgirl
11-23-2009, 11:18 AM
Keep us posted about what he says. ((((Hugs)))) Could just be the lupus.

I hate to itch!

I've got something starting up too... sores on my head, rash starting on my arms and hands... and I'm hoping it will get severe enough that I can run to my pcp with it so she can biopsy it. She won't biopsy it when it's on my face but says she will elsewhere. She was livid no rheumy has done that yet. So...I've been hoping and waiting for another severe enough rash to start...lol... weird...but it could help me with my dx.

Saysusie
11-24-2009, 10:27 AM
How was your appointment? What did the doctor attribute you skin rash to? Did he/she prescribe anything? Let us know!

Peace and Blessings
Namaste
Saysusie

mountaindreamer
11-24-2009, 04:34 PM
hi drink,

what did your dr. say. I hope he/she was able to get you some relief from all of the misery that itching causes.

SandyR
11-24-2009, 07:51 PM
hi DoW - what did the dr say? I understand about the itchy rashes. My psoriasis is horrible this year. I hope you got some answers and solutions.

abbasgirl
11-30-2009, 11:07 AM
Hey Sandy. Hope you are well sweetie.

DOW, how are you?

DrinkofWtr
12-01-2009, 10:01 AM
Hi Everybody:

Sorry it took me so long to get back to you guys. I have been so busy packing, etc. and then I got a sinus infection and suffered with that for a week. Went to the Urgent Care yesterday and the Dr. gave me antibiotics for that. I just don't have any energy anymore and I am so tired of fighting illness all the time.

Regarding the skin rash, the Dr. took a look at it and said it was eczema, and he prescribed lotrimin and fluocinonide. He said the fluocinonide is a very strong cream and not to use it on the face or hands. It started clearing up the rash right away. I never did get a chance to get the lotrimin. It's an over-the-counter medication.

He is also treating a nail fungus for me. I told him I should have married a dermatologist since I need a full time one to handle all the rashes, etc. He laughed.

The good news is I don't have to see him for another two months, if all goes well medically with me.

Saysusie
12-01-2009, 11:45 AM
I am so glad to hear that you've had some good news!!! You are in my thoughts!

Peace and Blessings
Namaste
Saysusie

SandyR
12-01-2009, 05:59 PM
Regarding the skin rash, the Dr. took a look at it and said it was eczema, and he prescribed lotrimin and fluocinonide. He said the fluocinonide is a very strong cream and not to use it on the face or hands. It started clearing up the rash right away. I never did get a chance to get the lotrimin. It's an over-the-counter medication.

I take fluocinonide for psoriasis too. It's works wonderfully, but be aware of how many days you take it for since it is a cortosteriod. I usually go on it and off in alternating 2 week cycles.

abbasgirl
12-02-2009, 09:16 AM
Hey DOW...so glad that problem is under control! Itching can be such torture!

DrinkofWtr
12-02-2009, 11:43 AM
Dear Sandra:

Thanks so much for letting me know it is a corticosteriod. Since it has cleared up I am going to stop using it for now.